# SDR SIMA200209327

- Difficulty date: March 30, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, FOUND STRINGER 19L GOUGED.  BLENDED GOUGE.  PERFORMED AN NDT INSPECTION OF THE AREA AND FOUND NO REJECTABLE INDICATIONS.  REPAIRED IAW EMB GST-1002/02 AND STANDARD SRM PRACTICES.  (M)
